Take a sneak peek at the new NIST.gov and let us know what you think!
(Please note: some content may not be complete on the beta site.).
NIST Authors in Bold
|Author(s):||A Mukherjea; Anastase Nakassis; J S. Ratti;|
|Title:||On the Distribution of the Limit of Products of I.I.D 2 x 2 Random Stochastic Matrices|
|Published:||January 15, 1999|
|Abstract:||This article extends the results of  by establishing sufficient conditions for the limit distribution of products of i.i.d. 2 x 2 random stochastic matrices to be continuous singular, when the support of the distribution of the individual random matrices is finite.|
|Citation:||Journal of Mathematical Analysis and Applications|
|Pages:||pp. 571 - 583|
|Keywords:||individual random matrices,statistical analysis,stochastic matries|
|PDF version:||Click here to retrieve PDF version of paper (478KB)|